Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

STD?? Please help!
AnswerMePlease27 posted:
I have thick discharge and little skin colored pimples on outside of pubic area (inner thigh) and above the pubic bone ( here and there and they are almost not visable) reddness/irratation of vulva. Mostly on left side and my left thigh aches. I have not had ANY sexual contact since mid dec. 2011 and have been tested for all stds which were all negative twice, last time in june 2012. Also, been tested for HSV 1 & 2 by blood three times, last time july 2012 which also came back negative.
georgiagail responded:
Then these wouldn't be symptoms of an STD, would they.

It is possible the rash is fungal in nature.

AnswerMePlease27 replied to georgiagail's response:
I am really not sure.. I have read people get false negative HSV results. They are pretty painful. There are also more on my torso now, few here and there and they itch! I am paranoid & depressed bc its been going on once a month usually a week or two after my period

Helpful Tips

Be the first to post a Tip!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.